Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 132, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 5, 2011, 1:08 AM EDT for 4 counties in Georgia. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2011, 1:08 AM EDT (05:08 UTC)
- Expired
- Apr 5, 2011, 2:00 AM EDT
- In force
- 52 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Greene County, GA, Jasper County, GA, Morgan County, GA, Putnam County, GA
The radar
The Robins AFB radar (KJGX), 86 km from the middle of the area, began a volume at 05:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 1:18 AM EDT | TSTM WND DMG | Eatonton, GA | PUTNAM COUNTY 911 RELAYED A REPORT OF TREES DOWN ALL ACROSS THE COUNTY. AT LEAST 6 TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 10:28 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.1 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 176 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 1790 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 251 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
649
WUUS52 KFFC 050508
SVRFFC
GAC133-159-211-237-050600-
/O.NEW.KFFC.SV.W.0132.110405T0508Z-110405T0600Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
108 AM EDT TUE APR 5 2011
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL JASPER COUNTY IN CENTRAL GEORGIA
PUTNAM COUNTY IN CENTRAL GEORGIA
GREENE COUNTY IN EAST CENTRAL GEORGIA
SOUTHEASTERN MORGAN COUNTY IN NORTH CENTRAL GEORGIA
* UNTIL 200 AM EDT
* AT 104 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 10 MILES NORTH OF BUCKHEAD TO 11 MILES
NORTHWEST OF EATONTON TO 20 MILES SOUTHWEST OF EATONTON...MOVING
EAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BUCKHEAD...GREENSBORO...WOODVILLE...PHOENIX...UNION POINT...
REYNOLDS PLANTATION...SILOAM AND WHITE PLAINS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT TUESDAY MORNING
FOR GEORGIA.
&&
LAT...LON 3366 8295 3359 8301 3349 8299 3335 8316
3335 8315 3331 8315 3326 8325 3319 8328
3317 8337 3319 8339 3318 8356 3323 8356
3320 8373 3370 8338 3373 8329 3376 8327
3370 8312 3371 8304
TIME...MOT...LOC 0508Z 276DEG 33KT 3371 8328 3343 8349
3319 8365
$$2 follow-up statements
101
WWUS52 KFFC 050535
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
135 AM EDT TUE APR 5 2011
GAC159-211-050545-
/O.CAN.KFFC.SV.W.0132.000000T0000Z-110405T0600Z/
MORGAN GA-JASPER GA-
135 AM EDT TUE APR 5 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL JASPER AND
SOUTHEASTERN MORGAN COUNTIES IS CANCELLED...
THE THUNDERSTORMS THAT PROMPTED THE WARNING FOR THESE COUNTIES
EARLIER HAVE MOVED EAST. SEVERE THUNDERSTORMS ARE NO LONGER EXPECTED
IN THESE COUNTIES AT THIS TIME.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3359 8301 3349 8299 3335 8316 3335 8315
3331 8315 3326 8325 3319 8328 3317 8337
3319 8339 3318 8354 3343 8353 3348 8328
3354 8327 3360 8335 3370 8338 3376 8326
3370 8312 3371 8304 3366 8295
TIME...MOT...LOC 0535Z 276DEG 33KT 3368 8298 3340 8319
3316 8336
$$
GAC133-237-050600-
/O.CON.KFFC.SV.W.0132.000000T0000Z-110405T0600Z/
PUTNAM GA-GREENE GA-
135 AM EDT TUE APR 5 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM EDT
FOR GREENE AND PUTNAM COUNTIES...
AT 132 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM DANIEL SPRINGS TO REYNOLDS
PLANTATION TO RESSEAUS CROSSROADS...MOVING EAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SILOAM...ROCKVILLE...PLANT HARLEE BRANCH...LIBERTY...OCONEE SPRINGS
PARK AND WHITE PLAINS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT TUESDAY MORNING
FOR GEORGIA.
&&
LAT...LON 3359 8301 3349 8299 3335 8316 3335 8315
3331 8315 3326 8325 3319 8328 3317 8337
3319 8339 3318 8354 3343 8353 3348 8328
3354 8327 3360 8335 3370 8338 3376 8326
3370 8312 3371 8304 3366 8295
TIME...MOT...LOC 0535Z 276DEG 33KT 3368 8298 3340 8319
3316 8336
$$
19319
WWUS52 KFFC 050554
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
154 AM EDT TUE APR 5 2011
GAC133-237-050600-
/O.CON.KFFC.SV.W.0132.000000T0000Z-110405T0600Z/
PUTNAM GA-GREENE GA-
154 AM EDT TUE APR 5 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM EDT
FOR GREENE AND PUTNAM COUNTIES...
AT 150 AM EDT...A LINE OF SEVERE THUNDERSTORMS...CAPABLE OF
PRODUCING QUARTER-SIZED HAIL AND DAMAGING WINDS UP TO 60
MPH...CONTINUED ACROSS THE EASTERN PORTION OF GREENE AND PUTNAM
COUNTIES. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9
MILES EAST OF DANIEL SPRINGS TO 6 MILES SOUTH OF WHITE PLAINS TO 7
MILES SOUTHEAST OF PLANT HARLEE BRANCH...MOVING EAST AT 40 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT TUESDAY MORNING
FOR GEORGIA.
&&
LAT...LON 3363 8300 3359 8301 3349 8299 3335 8316
3335 8315 3331 8315 3326 8325 3319 8328
3317 8337 3319 8339 3318 8354 3355 8323
3371 8304 3366 8295
TIME...MOT...LOC 0553Z 276DEG 33KT 3366 8278 3338 8299
3314 8316
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 9:30 PM EDT, 3 hours 38 minutes earlier.
Area forecast discussion, Apr 4, 9:30 PM EDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 930 PM EDT MON APR 4 2011 .UPDATE... MONITORING LINE OF THUNDERSTORMS AS IT PUSHES THROUGH NORTHWEST GEORGIA. TEMPERATURES COOLING QUICKLY AS SQUALL MOVES THROUGH...AND HAVE TRIED TO ACCOUNT FOR THAT IN THE EVENING GRIDS. HAVE MADE A FEW MINOR TWEAKS TO WEATHER GRIDS TO INDICATE WHERE THE SEVERE POTENTIAL EXISTS OVERNIGHT. WILL BE MAKING PERIODIC GRID UPDATES AS WE CANCEL COUNTIES OUT OF THE WATCH. NO SIGNIFICANT UPDATES ARE EXPECTED AT THIS TIME. 31 && .PREV DISCUSSION... /ISSUED 758 PM EDT MON APR 4 2011/ ..WIND ADVISORY IN EFFECT UNTIL 8 PM EDT TUESDAY EVENING... ..TORNADO WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... //ISSUED AT 341 PM EDT MON APR 4 2011// CURRENT SATELLITE LOOP SHOWS A LARGE MOISTURE PLUME EXTENDING FROM THE EAST COAST OF TX TO THE EASTERN GREAT LAKES STATES. THIS PLUME IS ASSOCIATED WITH A LARGE AND VERY STRONG FRONTAL SYSTEM THAT IS EXPECTED TO MOVE ACROSS THE ENTIRE EASTERN SEABOARD OVER THE NEXT 24 HOURS. THE MODELS ARE IN GOOD AGREEMENT SHOWING THIS SYSTEM MOVING INTO NW GA AROUND 00Z-03Z TUE...AND MOVING OUT OF THE STATE AROUND 12-15Z TUE. MOIST SOUTHERLY WINDS HAVE INCREASED SIGNIFICANTLY ACROSS THE REGION AHEAD OF THIS FRONT WITH DEWPOINTS MAINLY IN THE 60S ACROSS THE STATE. THESE STRONG SOUTHERLY WINDS ARE ALSO HELPING TO ADVECT IN CAPES IN THE 1000-1500 J/KG RANGE THIS AFTERNOON. TAKE ALL OF THIS AND ADD A STRENGTHENING LOW LEVEL JET BRINGING IN 50-80KT 0-6KM SHEAR BY 00Z...AND YOU HAVE AN ATMOSPHERE PRIMED FOR SEVERE THUNDERSTORMS TO DEVELOP. MAIN STORM MODE CONTINUES TO LOOK LIKE QLCS... WITH THE MAIN THREAT BEING DAMAGING WINDS...LARGE HAIL...AND FREQUENT LIGHTNING. ONCE THIS SYSTEM MOVES THROUGH...HIGH PRESSURE BUILDS IN FROM THE TX GULF COAST. THE RIDGE STAYS OVER THE SOUTHEASTERN U.S. THROUGH THE END OF THE WEEK. LONG TERM /THURSDAY THROUGH MONDAY/... //ISSUED AT 341 PM EDT MON APR 4 2011// AS MENTIONED ABOVE...THE HIGH PRESSURE RIDGE STAYS OVER THE REGION THROUGH THE END OF THE WEEK. THERE IS A DEVELOPING CLOSED LOW CENTER THAT MOVES EAST OUT OF THE CENTRAL PLAINS WED NIGHT AND INTO THE MID ATLANTIC STATES BY FRI AFTERNOON/EVENING. THERE IS A WEEK FRONT THAT TRIES TO SWEEP THROUGH GA FRI...BUT AS IT PUSHES INTO THE ESTABLISHED RIDGE...IT DIMINISHES GREATLY. FOR NOW WILL CONTINUE WITH SLIGHT CHANCE POPS ACROSS THE STATE FOR FRI/SAT. THE RIDGE CONTINUE TO ROTATE JUST OFF THE GA/FL COAST THROUGH THE WEEKEND. THERE ARE A FEW WEAK WAVES THAT MOVE THROUGH THE RIDGE BUT THEY SHOULD BE WEAK ENOUGH TO ONLY INCREASE THE CLOUD COVER. AVIATION... 00Z UPDATE... TIMING TOOL INDICATES LINE OF SHRA/TSTM WILL MOVE ACROSS ATL BETWEEN 04-07Z THIS EVENING. EXPECT PREVAILING -SHRA TO MOVE INTO ATLANTA AREA AROUND 02-03Z AHEAD OF THE LINE OF STORMS...WHICH SHOULD LOWER CIGS TO AROUND 040-060 FT AT THAT TIME. EXPECT FROPA AT ATL AROUND 06-08Z THIS EVENING WITH MVFR CIGS (BKN015) AT ATL BY 06-07Z IF NOT SOONER. MVFR CIGS WILL PERSIST THROUGH 14-15Z TUE...THEN EXPECT SKC BY 18Z. TIGHT PRESSURE GRADIENT SUPPORTS WIND GUSTS TO 25-30KTS FROM THE SW AHEAD OF THE FRONT DURING THE EVENING... THEN FROM THE NW AFTER FROPA THROUGH 20-21Z TUE. EXPECT SKC AND DIMINISHING NW WINDS BY LATE TUE AFTERNOON AND CONTINUING THROUGH WED MORNING. //ATL CONFIDENCE...00Z UPDATE... HIGH CONFIDENCE WINDS. MEDIUM TO HIGH CONFIDENCE CIGS/WEATHER. 39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 48 64 36 74 / 100 10 0 5 ATLANTA 45 59 40 70 / 100 10 0 5 BLAIRSVILLE 46 60 32 69 / 100 10 5 5 CARTERSVILLE 45 59 33 72 / 100 10 5 5 COLUMBUS 48 64 40 74 / 90 5 0 5 GAINESVILLE 46 62 39 71 / 100 10 5 5 MACON 50 67 34 73 / 100 10 0 5 ROME 46 61 34 73 / 100 5 5 5 PEACHTREE CITY 46 60 30 70 / 100 10 0 5 VIDALIA 58 67 40 72 / 90 50 0 5 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 8 PM EDT TUESDAY FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS... CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE... CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE... DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FANNIN... FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON... GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD... HENRY...HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON... JONES...LAMAR...LAURENS...LUMPKIN...MACON...MADISON...MARION... MERIWETHER...MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE... NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH... PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY... SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN... TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN... WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX... WILKES...WILKINSON. TORNADO WATCH UNTIL MIDNIGHT EDT TONIGHT FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA...CHATTOOGA... CHEROKEE...CLAYTON...COBB...COWETA...DADE...DAWSON...DEKALB... DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GORDON... GWINNETT...HALL...HARALSON...HEARD...JACKSON...LUMPKIN... MERIWETHER...MURRAY...NORTH FULTON...PAULDING...PICKENS...POLK... SOUTH FULTON...TOWNS...TROUP...UNION...WALKER...WHITE... WHITFIELD. && 31
Hazardous weather outlook, Apr 4, 9:24 PM EDT, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 924 PM EDT MON APR 4 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-060130- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 924 PM EDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT A FEW SEVERE THUNDERSTORMS ARE EXPECTED OVER NORTH AND CENTRAL GEORGIA THIS EVENING AND OVERNIGHT. STRONG GUSTY WINDS WILL ALSO CONTINUE THROUGH TONIGHT. .SYNOPSIS... A STRONG COLD FRONT WILL PUSH INTO NORTHWEST GEORGIA THIS EVENING... THEN ACROSS THE STATE OVERNIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE STRONG GUSTY WINDS...LARGE HAIL AND FREQUENT LIGHTNING. AN ISOLATED TORNADO IS ALSO POSSIBLE. THE GREATER SEVERE THUNDERSTORM THREAT THIS EVENING WILL OCCUR ALONG AND NORTH OF A WEST POINT TO MCDONOUGH TO COMMERCE LINE... THEN THE THREAT SHIFTS SOUTH OF THAT LINE AFTER MIDNIGHT. GUSTY SOUTHWEST WINDS WILL CONTINUE AHEAD OF THE APPROACHING COLD FRONT... THEN STRONG NORTHWEST WINDS WILL OCCUR BEHIND THE FRONT. AS A RESULT... A WIND ADVISORY HAS BEEN POSTED FOR NORTH AND CENTRAL GEORGIA THROUGH TUESDAY AFTERNOON. REFER TO THE LATEST WIND ADVISORY STATEMENT FOR MORE INFORMATION. .DISCUSSION... A STRONG STORM SYSTEM WILL MOVE ACROSS THE DEEP SOUTH OVERNIGHT. A STRONG MID LEVEL JET WILL PRODUCE HIGH SHEAR AND MODERATE CAPE VALUES OVER GEORGIA DURING THE EVENING AND OVERNIGHT HOURS. THIS WILL SUPPORT A FEW SEVERE THUNDERSTORMS WITH DAMAGING WINDS... LARGE HAIL AND FREQUENT LIGHTNING BEING THE MAIN THREAT. THE STRONG LOW LEVEL WIND SHEAR ALSO INDICATES THE POTENTIAL FOR AN ISOLATED TORNADO. THE SEVERE STORM THREAT WILL GREATLY DIMINISH ACROSS NORTH GEORGIA SHORTLY AFTER MIDNIGHT...AND ACROSS CENTRAL GEORGIA BETWEEN 5 AM AND 7 AM TUESDAY MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY THROUGH SUNDAY...MAINLY ACROSS PORTIONS OF NORTH GEORGIA. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS REQUESTED THROUGH TONIGHT. SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Apr 5, 12:36 AM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1236 AM EDT TUE APR 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM TSTM WND DMG LILBURN 33.89N 84.14W
04/05/2011 GWINNETT GA PUBLIC
PUBLIC REPORTS SEVERAL DOWNED TREES THAT HAVE FALLEN ON
HOUSES IN A NEIGHBORHOOD IN LILBURN.
&&
RGARCIALocal storm report, Apr 5, 12:37 AM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1237 AM EDT TUE APR 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND DMG CHAPEL HILL 33.69N 84.72W
04/04/2011 DOUGLAS GA PUBLIC
PUBLIC REPORTS A DOWNED TREE ON HOUSE AND CAR.
&&
RGARCIALocal storm report, Apr 5, 12:46 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1246 AM EDT TUE APR 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 AM TSTM WND DMG COLUMBUS 32.46N 84.99W
04/05/2011 MUSCOGEE GA COUNTY OFFICIAL
MUSCOGEE COUNTY 911 RELAYED REPORTS OF SEVERAL DOWNED
TREES, POWER OUTAGES, AND A HOUSE HIT BY A TREE.
&&
RGARCIALocal storm report, Apr 5, 12:55 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1255 AM EDT TUE APR 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 AM TSTM WND DMG THOMASTON 32.89N 84.33W
04/05/2011 UPSON GA COUNTY OFFICIAL
UPSON COUNTY 911 REPORTS DOWNED TREES IN THE LINCOLN PARK
AND ATWATER ROAD AREAS.
&&
RGARCIALocal storm report, Apr 5, 12:56 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1256 AM EDT TUE APR 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM TSTM WND DMG MONROE 33.79N 83.71W
04/05/2011 WALTON GA COUNTY OFFICIAL
WALTON COUNTY 911 REPORTS NUMEROUS TREES DOWN ACROSS THE
COUNTY.
&&
AGIBBSLocal storm report, Apr 5, 1:05 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
105 AM EDT TUE APR 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1204 AM TSTM WND DMG JEFFERSON 34.13N 83.60W
04/05/2011 JACKSON GA COUNTY OFFICIAL
JACKSON COUNTY 911 RELAYED A REPORT OF NUMEROUS TREES
DOWN ACROSS THE COUNTY.
&&
AGIBBSThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 8:26 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 49 min |
| Apr 4, 8:43 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Walker | 62 min |
| Apr 4, 9:09 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray, Pickens, Whitfield | 51 min |
| Apr 4, 9:15 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 45 min |
| Apr 4, 9:17 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray, Whitfield | 43 min |
| Apr 4, 9:27 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 48 min |
| Apr 4, 9:45 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Towns, Union | 45 min |
| Apr 4, 9:54 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Paulding, Polk | 51 min |
| Apr 4, 9:56 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Lumpkin, Pickens, White | 49 min |
| Apr 4, 10:03 PM EDT | Severe Thunderstorm Warning | FFC | Haralson | 42 min |
| Apr 4, 10:29 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Haralson, Paulding | 46 min |
| Apr 4, 10:44 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Hall, Lumpkin, White | 46 min |
| Apr 4, 10:52 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Forsyth, Fulton | 53 min |
| Apr 4, 10:59 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Troup | 31 min |
| Apr 4, 11:10 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Cobb, Fulton | 65 min |
| Apr 4, 11:15 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Heard | 45 min |
| Apr 4, 11:27 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Gwinnett, Hall, Jackson | 48 min |
| Apr 4, 11:31 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 44 min |
| Apr 4, 11:33 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Harris, Meriwether, Troup | 57 min |
| Apr 4, 11:50 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Talbot | 55 min |
| Apr 4, 11:52 PM EDT | Severe Thunderstorm Warning | FFC | Henry, Newton, Rockdale, Walton | 38 min |
| Apr 4, 11:59 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Lamar, Monroe, Pike, Spalding and 1 more | 46 min |
| Apr 5, 12:14 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Jackson, Madison, Oconee, Oglethorpe | 61 min |
| Apr 5, 12:22 AM EDT | Severe Thunderstorm Warning | FFC | Marion, Stewart, Webster | 53 min |
| Apr 5, 12:28 AM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton, Rockdale, Walton | 47 min |
| Apr 5, 12:41 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Chattahoochee, Crawford, Jasper, Jones, Lamar and 5 more | 49 min |
| Apr 5, 12:48 AM EDT | River Flood Warning | FFC | Dade | 15 hr |
| Apr 5, 12:59 AM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon, Schley, Sumter | 46 min |
| Apr 5, 1:12 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Crawford, Houston, Jones, Peach and 2 more | 63 min |
| Apr 5, 1:16 AM EDT | Severe Thunderstorm Warning | FFC | Webster | 14 min |
| Apr 5, 1:28 AM EDT | Severe Thunderstorm Warning | FFC | Hancock, Taliaferro, Warren | 47 min |
| Apr 5, 1:30 AM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 45 min |
| Apr 5, 1:44 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Crisp, Dodge, Dooly, Macon, Pulaski and 2 more | 46 min |
| Apr 5, 1:57 AM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Johnson, Laurens, Washington | 63 min |
| Apr 5, 2:11 AM EDT | Severe Thunderstorm Warning | FFC | Wilkinson | 19 min |
| Apr 5, 2:12 AM EDT | Severe Thunderstorm Warning | FFC | Hancock, Warren | 33 min |
| Apr 5, 2:31 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski, Telfair, Wheeler, Wilcox | 59 min |
| Apr 5, 2:55 AM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Johnson, Laurens, Washington | 35 min |
| Apr 5, 3:09 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs, Treutlen | 66 min |
| Apr 5, 3:29 AM EDT | Severe Thunderstorm Warning | FFC | Johnson | 16 min |
| Apr 5, 6:10 AM EDT | River Flood Warning | FFC | Forsyth | 3 hr |
| Apr 5, 3:25 PM EDT | Frost Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 72 more | 18 hr |
| Apr 5, 3:25 PM EDT | Freeze Warning | FFC | Fannin, Towns, Union | 18 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.